Jump to content

Can't Tolerate Immunosupressants - Help


MNsue
 Share

Recommended Posts

My left side weakness has been progressing dispite IV steriods and a course of Immuran and Mercaptopur that have made me sick to my stomach.

I think the Mercaptopur has made the night time Tachy much worse. I surge all night long, and can't function if my Midodrine wears off. I stopped taking it today, and will call my immunologist on Monday to discuss.

Anyone else have problems with immune therapy? Does anyone have something that has worked well for them?

I am concerned that if I don't find an immune therapy that works, my neuropathy on my left side will progress, but each drug I try makes my tachy worse when I get sick to my stomach.

My Cadio told me the night time Tachy was not POTS, but I know a number of other have this. This is so miserable, and leaves me so weak the next day.

Any ideas would be helpful.

Rhonda

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...